Independence algebras, basis algebras and the distributivity condition

Victoria Gould, Wolfram Florian Bentz

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)419-444
Number of pages26
JournalActa Mathematica Hungarica
Publication statusPublished - 22 Oct 2020

Bibliographical note

© 2020 Akadémiai Kiadó, Budapest, Hungary. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this